# SDR EIA2000069

- Difficulty date: February 2, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX BS 980 STRINGER 39R SKIN FOUND CHAFING MARK BY THE RAM AIR INLET DUCT.  CARRIED OUT SKIN REPAIR AT BS 980 STRINGER 39R AS PER SRM 53-30-03.  (M)
